Alert archive / New Jersey / Special Weather Statements in 2010
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 28, 2010, 2:40 PM EDT for 4 states. It was in force for 95 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2010, 2:40 PM EDT (18:40 UTC)
- Expired
- Jun 28, 2010, 4:15 PM EDT
- In force
- 95 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, New Castle County, DE, Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ, Delaware County, PA
The radar
The Dover AFB radar (KDOX), 53 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 3:20 PM EDT | TSTM WND DMG | Stevensville, MD | SEVERAL TREES DOWN THROUGHOUT COUNTY. |
| Jun 28, 3:57 PM EDT | TSTM WND DMG | Denton, MD | WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.7 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 419 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1443 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
883
WWUS81 KPHI 281840
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
240 PM EDT MON JUN 28 2010
DEZ001-002-MDZ008-012-015-019-020-NJZ016>018-021-022-PAZ070-071-
282015-
ATLANTIC NJ-CAMDEN NJ-CAROLINE MD-CECIL MD-CUMBERLAND NJ-DELAWARE PA-
GLOUCESTER NJ-KENT MD-KENT DE-NEW CASTLE DE-PHILADELPHIA PA-
QUEEN ANNE'S MD-SALEM NJ-TALBOT MD-
240 PM EDT MON JUN 28 2010
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...CAMDEN...CAROLINE...
CECIL...CUMBERLAND...DELAWARE...GLOUCESTER...KENT...NEW CASTLE...
PHILADELPHIA...QUEEN ANNE'S...SALEM AND TALBOT COUNTIES...
AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
WILMINGTON TO 18 MILES NORTHWEST OF CENTERVILLE TO 59 MILES SOUTHWEST
OF BALTIMORE...MOVING EAST AT 30 MPH. THE THUNDERSTORMS WILL BE NEAR
ELSMERE...CARNEYS POINT AROUND 245 PM...BECKETT...SWEDESBORO AROUND
300 PM...MULLICA HILL...WENONAH AROUND 315 PM...CLAYTON...GLASSBORO
AROUND 330 PM...VICTORY LAKES AND MONROE TOWNSHIP AROUND 345 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THE STRONGEST STORMS. EXPECT LIGHTNING FROM THESE
STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS LINE IS ENTERING AN AREA OF MORE UNSTABLE AIR AND FURTHER
INTENSIFICATION IS POSSIBLE.
LAT...LON 3867 7636 3887 7625 3882 7621 3883 7620
3894 7624 3884 7638 3886 7639 3905 7631
3900 7618 3932 7619 3998 7539 3970 7470
3922 7517 3958 7556 3904 7535 3866 7635
$$
TFGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 28, 1:21 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jun 28, 1:21 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
121 PM EDT MON JUN 28 2010
.SYNOPSIS...
NEAR RECORD HEAT OVER PORTIONS OF THE AREA TODAY WILL BE BROKEN BY
SCATTERED INTENSE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE
ASSOCIATED COOL FRONT LIMPS THROUGH THE AREA LATE TONIGHT FINALLY
MOVING OFFSHORE TUESDAY EVENING. MUCH COOLER AND VERY COMFORTABLE
AIR ARRIVES IN FULL FORCE LATE TUESDAY LASTING THROUGH FRIDAY AS
CANADIAN HIGH PRESSURE GRADUALLY MOVES TO THE MID ATLANTIC COAST
FRIDAY. ANOTHER HEAT WAVE MAY BEGIN DURING THE INDEPENDENCE DAY
WEEKEND AS THE HIGH MOVES TO BERMUDA.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE FORECAST HAS BEEN UPDATED TO INCLUDE SEVERE THUNDERSTORM WATCH
426 UNTIL 800 PM. STARTING TO SEE DEVELOPMENT ON THE NORTHERN EDGE
OF THE BEST INSTABILITY ACROSS EASTERN PENNSYLVANIA AND NORTHERN
NEW JERSEY. ALSO NOTING DEVELOPMENT IN NORTHERN VIRGINIA AND
MARYLAND.
THIS ACTIVITY MAY END UP POSING THE GREATER THREAT (WITH HIGHER
INSTABILITY AND LOWER SHEAR). STILL THINKING THAT THE MOST LIKELY
CONVECTIVE MODE WILL BE MULTI CELLULAR...WITH LINE SEGMENTS AND
SMALL BOWS PRODUCING MAINLY WIND DAMAGE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
BLENDED 00Z/28 NCEP MOS GUIDANCE FOR THIS FCST CYCLE.
TONIGHT...SHOWERS AND STORMS SLOWLY DIMINISH EARLY. COULD STILL
BE WARNING ACROSS THE AREA AFTER 8 PM BUT THE PRIME TIME I THINK
IS LATE THIS AFTERNOON.
A FEW DEGREES COOLER BY MORNING BUT NOT MUCH RELIEF TONIGHT.
TUESDAY...MIXING LOWER DEWPOINT AIR WILL HELP ALOT. ITS CONCEIVABLE
IT REACHSE 90-93F OVER MOST OF SNJ AND DEL AS WELL AS PHL AND
ILG...BUT NOT NEARLY AS BAD AS THAT OF TODAY.
LOW PROB OF A SHOWER OVER THE NW FRINGE OF THE FA MIDDAY OR
AFTERNOON.
TUE NIGHT-WED NIGHT...VERY NICE WEATHER EXPECTED AND NOT MUCH TO
SAY OUTSIDE THAT WE BLENDED 00Z/28 NCEP GUIDANCE.
ENJOY THIS RESPITE.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
THE EXTENDED FORECAST LOOKS QUITE DRY AT THIS TIME. AT THE SURFACE
HIGH PRESSURE IS FORECAST TO MOVE SLOWLY SOUTHEAST FROM THE GREAT
LAKES ON THURSDAY TO SLIGHTLY OFF THE MID-ATLANTIC COAST ON SUNDAY.
NO SIGNIFICANT FRONTAL PASSAGES ARE EXPECTED DURING THE PERIOD. IN
THE MID LEVELS OF THE ATMOSPHERE...A TROF AXIS OVER THE NORTHEAST ON
THURSDAY WILL SLOWLY GIVE WAY TO AN UPPER RIDGE MOVING EAST FROM THE
GREAT PLAINS TO THE EASTERN U.S. BY NEXT WEEKEND. TEMPERATURES
DURING THIS PERIOD WILL START OUT A FEW DEGREES BELOW NORMAL ON
THURSDAY BUT WILL GRADUALLY WARM TO BECOME NEAR OR SLIGHTLY ABOVE
NORMAL BY THE FOURTH OF JULY WEEKEND. AGAIN...GIVEN THE SURFACE AND
UPPER AIR PATTERN...THE CHANCES FOR RAIN LOOK QUITE LOW.
&&
.AVIATION /17Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
ONCE AGAIN THIS MORNING, THERE COULD BE SOME MVFR FOG THROUGH
SHORTLY AFTER DAYBREAK, BUT OTHERWISE VFR CONDS ARE EXPECTED UNTIL
AFTERNOON. A SWLY FLOW WILL CONTINUE THROUGH THE DAY AND WIND
SPEEDS WILL INCREASE TO THE 10 TO 15 KT RANGE DURING THE LATE
MORNING AND REMAIN THAT WAY THROUGH THE AFTN, BEFORE DECREASING.
A STRONG CDFNT IS EXPECTED TO CROSS THE REGION FROM W TO E DURING
THE AFTN AND EVENING HOURS. SHWRS AND TSTMS WITH REDUCED VSBYS AND
CIGS ARE PSBL FOR A PORTION OF THIS TIME PD. IT IS DIFFICULT TO SAY
EXACTLY WHAT TIME THINGS WILL GET GOING AND HOW WIDESPREAD THINGS
WILL BE AT THE ONSET. FOR NOW, WILL MAINTAIN SHRA AND MENTION OF CB
BEGINNING AROUND MID-AFTN. WHEN IT BECOMES MORE APPARENT HOW THE
SITUATION DEVELOPS, LATER TERMINAL FCSTS CAN EXPLICITLY FCST THE
TSTMS. IT APPEARS THAT STRONG, GUSTY WINDS WOULD BE THE LIKELIEST
THREAT WITH ANY TSTMS.
AFTER THE TSTMS END DURING THE EVENING HOURS, CONDS WILL RETURN TO
VFR AND REMAIN THAT WAY THRU THE REST OF THE TAF PD. A MORE WLY
WIND IS EXPECTED ON TUESDAY, BEHIND THE CDFNT, WITH SPEEDS AGAIN IN
THE 10 TO 15 KT RANGE. THE WLY WINDS WILL BRING IN MUCH DRIER AIR.
OUTLOOK...
AN AREA OF HIGH PRESSURE FROM THE MIDWEST THEN GRADUALLY SLIDES
EASTWARD TUESDAY NIGHT THROUGH THURSDAY WITH A NLY TO NWLY FLOW.
EXCELLENT FLYING CONDS ARE EXPECTED DURG THIS TIME.
&&
.MARINE...
SWLY FLOW IS EXPECTED TO CONTINUE AND INCREASE DURG THE DAY IN
ADVANCE OF AN APPROACHING CDFNT. THE CDFNT WILL CROSS THE WATERS
MONDAY NIGHT AND SHOWERS AND TSTMS ARE EXPECTED WITH IT. WITH THE
TIGHTENING GRADIENT AHEAD OF THE AFOREMENTIONED FRONT, WIND SPEEDS
ARE FCST TO BE IN THE 20-25 KT RANGE AND SEAS WILL INCREASE SOMEWHAT
AS WELL. ONCE AGAIN, THE LATEST WAVEWATCH SEEMS A BIT OVERDONE. IT
IS PSBL THAT WE HIT 5 FT SEAS, BUT THIS IS CERTAINLY NOT THE MOST
COMPELLING CASE FOR A SCA. NEVERTHELESS, THE SCA FLAGS WILL REMAIN
IN PLACE, UNCHANGED. WHILE I AM NOT TERRIBLY CONVINCED SCA CONDS
WILL BE MET, I CERTAINLY DO NOT HAVE ANY COMPELLING EVIDENCE THAT
THEY WON'T OCCUR EITHER. WINDS WILL BECOME MORE WLY BEHIND THE
FRONT, AND WILL GRADUALLY DIMINISH, WITH WINDS AND SEAS DROPPING
BELOW SCA CRITERIA ON TUESDAY.
A MORE NWLY FLOW IS EXPECTED THROUGH MUCH OF THE REST OF THE WEEK
AND NO ADDITIONAL MARINE FLAGS ARE ANTICIPATED ATTM, WITH HIGH
PRESSURE AT THE SFC BACK IN CONTROL.
&&
.CLIMATE...
RECORD MAXS TODAY 6/28
ONLY LISTED THOSE THAT WILL BE WITHIN 4F.
PHL 97-1963
ILG 97-1898
RECORD HIGH MINIMUM TEMPS AT PHL
6/27 76 IN 1876 AND 1949 WAS EQUALED YESTERDAY.
6/28 76 IN 2001
TODAYS POTENTIAL RECORD WARM LOW MAY BE SAVED FOR FUTURE YEARS BY
THE PASSAGE OF A HEAVY SHOWER.
JUNE 2010 WILL BE FIRST OR 2ND WARMEST ON RECORD FOR PHL. THE
PERIOD OF RECORD /POR/ DATES BACK TO 1872.
TEMPS FOR THE MONTH AVERAGING 3 TO 6 DEGREES ABOVE NORMAL N TO S.
PHILADELPHIA DATA INCLUSIVE OF YESTERDAY AND THE CCFPHI OUTPUT FROM
4AM 6/28 PROJECTS 77.9 TO 78.1 OR NEARLY THE WARMEST JUNE ON RECORD.
CONFIDENCE ON TOP 2 WARMEST IS AROUND 95 PERCENT...EQUIVALENT TO VERY
HIGH.
WARMEST ON RECORD IS 78.0 1925 AND 1994.
76.7 1943
76.4 2008
76.2 1934
90 AND ABOVE THROUGH THE 27TH. PHL 13 NORMAL 4.5 FOR THE ENTIRE
130+ YEARS POR. RECORD IS 15 NINETY DEGREE DAYS IN JUNE 1943. WE
MAY EQUAL THIS RECORD...TUESDAY WILL DECIDE.
ILG PROJECTS THIRD WARMEST AT 76.6 TO 76.7 BUT COULD RISE INTO
SECOND PLACE. 76.8 1925 IS NUMBER 2. WARMEST 77.2 1895. 11 NINETY
DEGREE DAYS SO FAR THIS JUNE. CONFIDENCE ON TOP 3 WARMEST
JUNE...95 PERCENT.
ACY PROJECTS A MONTHLY MEAN OF 75.6 TO 75.9 OR WARMEST EVER. ACY
12 NINETY DEGREE DAYS HAS EXCEEDED A RECORD FOR JUNE /11/ SET IN
1991. CONFIDENCE ON WARMEST EVER JUNE IS AT LEAST 95 PERCENT.
GEORGETOWN DELAWARE...16 NINETY DEGREE DAYS OR HIGHER SO FAR THIS
JUNE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
PAZ067>071.
NJ...HEAT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR NJZ012>014-016-
020>023-027.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR NJZ015-
017>019.
DE...HEAT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR DEZ002-003.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR DEZ001.
MD...HEAT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR MDZ015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ450>455.
&&
SYNOPSIS...DRAG
NEAR TERM...HAYES
SHORT TERM...DRAG
LONG TERM...AMC
AVIATION...NIERENBERG
MARINE...NIERENBERG
CLIMATE...Hazardous weather outlook, Jun 28, 1:27 PM EDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 127 PM EDT MON JUN 28 2010 DEZ004-MDZ008-012-NJZ001-007>010-024>026-PAZ054-055-060>062-291730- DELAWARE BEACHES-CECIL-KENT MD-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 127 PM EDT MON JUN 28 2010 ...SEVERE THUNDERSTORM WATCH 426 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...NORTHEAST MARYLAND...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002-003-MDZ015-019-020-NJZ012>014-016-020>023-027-291730- KENT-INLAND SUSSEX-QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-SOUTHEASTERN BURLINGTON- 127 PM EDT MON JUN 28 2010 ...HEAT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...SEVERE THUNDERSTORM WATCH 426 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-NJZ015-017>019-PAZ067>071-291730- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 127 PM EDT MON JUN 28 2010 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 426 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450>455-291730- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 127 PM EDT MON JUN 28 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY... ...SEVERE THUNDERSTORM WATCH 426 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-291730- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 127 PM EDT MON JUN 28 2010 ...SEVERE THUNDERSTORM WATCH 426 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 28, 1:03 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
103 PM EDT MON JUN 28 2010
NJZ001-007>009-PAZ054-055-060>062-068-069-281800-
BERKS PA-BUCKS PA-CARBON PA-HUNTERDON NJ-LEHIGH PA-MONROE PA-
MONTGOMERY PA-MORRIS NJ-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
103 PM EDT MON JUN 28 2010
...A STRONG THUNDERSTORM WILL AFFECT BERKS...BUCKS...CARBON...
HUNTERDON...LEHIGH...MONROE...MONTGOMERY...MORRIS...NORTHAMPTON...
SUSSEX AND WARREN COUNTIES...
AT 1259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 14 MILES EAST OF LEHIGHTON...MOVING
NORTHEAST AT 40 MPH. THESE THUNDERSTORMS WILL BE NEAR SAYLORSBURG...
STORMVILLE AROUND 115 PM...DELAWARE WATER GAP...STROUDSBURG AROUND
130 PM...FLATBROOKVILLE...CRANDON LAKES AROUND 145 PM...BRANCHVILLE
AND HAINESVILLE AROUND 200 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 4120 7437 4109 7449 4104 7449 4105 7444
4097 7428 4037 7564 4068 7592 4074 7578
4084 7594 4092 7599 4100 7575 4104 7575
4126 7523 4125 7513 4116 7516 4115 7509
4109 7501 4115 7491 4131 7480 4135 7471
HAYESSpecial weather statement, Jun 28, 1:48 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
148 PM EDT MON JUN 28 2010
DEZ001-002-MDZ008-012-015-020-NJZ016-021-281915-
CAROLINE MD-CECIL MD-CUMBERLAND NJ-KENT MD-KENT DE-NEW CASTLE DE-
QUEEN ANNE'S MD-SALEM NJ-
148 PM EDT MON JUN 28 2010
...SCATTERED STRONG THUNDERSTORMS WILL AFFECT CAROLINE...CECIL...
CUMBERLAND...KENT...NEW CASTLE...QUEEN ANNE'S AND SALEM COUNTIES...
AT 143 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF
NEWARK TO 20 MILES NORTH OF BALTIMORE TO 10 MILES WEST OF BALTIMORE
TO 40 MILES WEST OF BALTIMORE...MOVING EAST AT 25 MPH. THE
THUNDERSTORMS WILL BE NEAR NEW CASTLE...WILMINGTON MANOR AROUND 200
PM...PENNSVILLE...CARNEYS POINT AROUND 215 PM...WOODSTOWN...
PERRYVILLE AROUND 230 PM...SALEM...NEWTOWN AROUND 300 PM...SAINT
GEORGES AND ROCK HALL AROUND 315 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. EXPECT
LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT AND THE AIR MASS OVER OUR
AREA IS MORE UNSTABLE THAN WHERE THE THUNDERSTORMS CURRENTLY ARE
LOCATED, SO THESE STORMS HAVE THE POTENTIAL TO INTENSIFY.
LAT...LON 3904 7625 3918 7628 3951 7599 3969 7620
3973 7578 3978 7574 3981 7559 3976 7540
3954 7503 3953 7503 3929 7530 3946 7555
3958 7556 3946 7558 3924 7538 3915 7545
3897 7599 3898 7620 3901 7617 3905 7629
TFGSpecial weather statement, Jun 28, 1:50 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
150 PM EDT MON JUN 28 2010
NJZ001-007-008-281915-
MORRIS NJ-SUSSEX NJ-WARREN NJ-
150 PM EDT MON JUN 28 2010
...A STRONG THUNDERSTORM WILL AFFECT MORRIS...SUSSEX AND WARREN
COUNTIES...
AT 147 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF NEWTON...MOVING EAST AT 25 MPH.
THE THUNDERSTORM WILL BE NEAR MOUNT ARLINGTON...STANHOPE AROUND 200
PM...ROCKAWAY...WHITE MEADOW LAKE AROUND 215 PM...BOONTON...MOUNTAIN
LAKES AROUND 230 PM...LINCOLN PARK AND PEQUANNOCK TOWNSHIP AROUND 245
PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT
LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4121 7439 4118 7437 4109 7449 4104 7449
4105 7447 4097 7427 4089 7427 4089 7433
4086 7431 4078 7437 4073 7437 4073 7454
4074 7458 4073 7464 4073 7483 4078 7490
4073 7495 4073 7501 4133 7464
TFGSpecial weather statement, Jun 28, 2:26 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
226 PM EDT MON JUN 28 2010
NJZ012>015-019-020-026-027-282000-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-MERCER NJ-MIDDLESEX NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
WESTERN MONMOUTH NJ-
226 PM EDT MON JUN 28 2010
...SCATTERED STRONG THUNDERSTORMS WILL AFFECT
BURLINGTON...MERCER...MIDDLESEX...MONMOUTH AND OCEAN COUNTIES...
AT 220 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES EAST OF CAMDEN...MOVING EAST AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR LEISURETOWNE...MEDFORD LAKES AROUND 230
PM...PRESIDENTIAL LAKES...PEMBERTON HEIGHTS AROUND 245 PM...COUNTRY
LAKE ESTATES...BROWNS MILLS AROUND 300 PM...CEDAR GLEN LAKES...
WHITING AROUND 315 PM...PLEASANT PLAINS AND HOLIDAY CITY AROUND 330
PM.
OTHER THUNDERSTORMS WILL CONTINUE TO DEVELOP AS THE AFTERNOON
CONTINUES.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THE BURLINGTON AND OCEAN
COUNTY STORM.
LAT...LON 3981 7407 3968 7412 3960 7419 3963 7423
3962 7425 3976 7476 3998 7498 4012 7483
4014 7473 4019 7476 4060 7431 4058 7419
4047 7426 4046 7412 4041 7399 4047 7401
4047 7399 4046 7398 4032 7396
TFGSpecial weather statement, Jun 28, 2:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
240 PM EDT MON JUN 28 2010
DEZ001-002-MDZ008-012-015-019-020-NJZ016>018-021-022-PAZ070-071-
282015-
ATLANTIC NJ-CAMDEN NJ-CAROLINE MD-CECIL MD-CUMBERLAND NJ-DELAWARE PA-
GLOUCESTER NJ-KENT MD-KENT DE-NEW CASTLE DE-PHILADELPHIA PA-
QUEEN ANNE'S MD-SALEM NJ-TALBOT MD-
240 PM EDT MON JUN 28 2010
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...CAMDEN...CAROLINE...
CECIL...CUMBERLAND...DELAWARE...GLOUCESTER...KENT...NEW CASTLE...
PHILADELPHIA...QUEEN ANNE'S...SALEM AND TALBOT COUNTIES...
AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
WILMINGTON TO 18 MILES NORTHWEST OF CENTERVILLE TO 59 MILES SOUTHWEST
OF BALTIMORE...MOVING EAST AT 30 MPH. THE THUNDERSTORMS WILL BE NEAR
ELSMERE...CARNEYS POINT AROUND 245 PM...BECKETT...SWEDESBORO AROUND
300 PM...MULLICA HILL...WENONAH AROUND 315 PM...CLAYTON...GLASSBORO
AROUND 330 PM...VICTORY LAKES AND MONROE TOWNSHIP AROUND 345 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THE STRONGEST STORMS. EXPECT LIGHTNING FROM THESE
STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS LINE IS ENTERING AN AREA OF MORE UNSTABLE AIR AND FURTHER
INTENSIFICATION IS POSSIBLE.
LAT...LON 3867 7636 3887 7625 3882 7621 3883 7620
3894 7624 3884 7638 3886 7639 3905 7631
3900 7618 3932 7619 3998 7539 3970 7470
3922 7517 3958 7556 3904 7535 3866 7635
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 4:33 AM EDT | Heat Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 2 more | 12 hr |
| Jun 28, 1:03 PM EDT | Special Weather Statement | PHI | Morris, Sussex, Warren | 57 min |
| Jun 28, 1:48 PM EDT | Special Weather Statement | PHI | Salem | 87 min |
| Jun 28, 1:50 PM EDT | Special Weather Statement | PHI | Morris, Sussex | 85 min |
| Jun 28, 2:26 PM EDT | Special Weather Statement | PHI | Burlington, Middlesex, Monmouth, Ocean | 94 min |
| Jun 28, 3:49 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset | 86 min |
| Jun 28, 3:55 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Salem | 65 min |
| Jun 28, 4:05 PM EDT | Special Weather Statement | PHI | Morris | 55 min |
| Jun 28, 4:06 PM EDT | Special Marine Warning | PHI | 84 min | |
| Jun 28, 4:22 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester | 53 min |
| Jun 28, 4:29 PM EDT | Special Weather Statement | PHI | Mercer | 61 min |
| Jun 28, 4:38 PM EDT | Special Weather Statement | PHI | Atlantic | 52 min |
| Jun 28, 4:46 PM EDT | Severe Thunderstorm Warning | PHI | Cape May, Cumberland | 59 min |
| Jun 28, 4:49 PM EDT | Special Marine Warning | PHI | 86 min | |
| Jun 28, 5:05 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 55 min |
| Jun 28, 5:08 PM EDT | Special Marine Warning | PHI | 82 min | |
| Jun 28, 5:16 PM EDT | Special Weather Statement | PHI | Atlantic | 59 min |
| Jun 28, 5:41 PM EDT | Special Marine Warning | PHI | 94 min | |
| Jun 28, 5:54 PM EDT | Special Marine Warning | PHI | 96 min | |
| Jun 28, 7:53 PM EDT | Special Marine Warning | PHI | 76 min | |
| Jun 27, 9:08 PM EDT | Special Weather Statement | PHI | Chester | 52 min |
| Jun 27, 9:45 PM EDT | Special Weather Statement | PHI | Montgomery | 45 min |
| Jun 28, 1:38 AM EDT | Special Weather Statement | PHI | Monroe | 37 min |
| Jun 28, 1:52 AM EDT | Special Weather Statement | PHI | Monroe | 23 min |
| Jun 28, 3:07 PM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's | 83 min |
| Jun 28, 3:10 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 65 min |
| Jun 28, 3:56 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's | 64 min |
| Jun 28, 4:20 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 55 min |
Nearby
Special Weather Statements in New Jersey, 2010Special Weather Statements in Maryland, 2010Special Weather Statements in Delaware, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.